advertisement
Question
Posted by: Bernie | 2008/01/14

Minerva Pill (skipped my period)

Hi there,
I am 29 and been using the Minerva Pill for the last year.
Over the December holiday I skipped my period by not drinking the white pills, I went directly onto the next course, because we were on holiday at the sea and I didnt want to have my period while away. One week later I started my period (7 Jan 2008), today is the 14th Jan and I am still having my period. Normally my period is about 5 days. Now i am on the 8th day. Is this normal?
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sometimes skipping the placebos can cause an abnormal period. It should be back to normal next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement